# SDR DL76L962574

- Difficulty date: November 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Engine: Pwa PW4060
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Light
- Condition: Malfunctioned
- Location: Cockpit
- Component: 849704
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O, WHEN GEAR HANDLE WAS RAISED, LANDING GEAR GREEN LIGHTS STAYED ON, TAIL SKID LIGHT ON, CAPTS PITOT, RT AUX PITOT AND TAT LIGHTS ON.  EICAS STATUS PAGE INDICATED LANDING GEAR MONITOR, NOSE AIR/GND DISAGREE, A/G DISAGREE AND ICE DET MSGS.  RESEATED ASSOCIATED CARDS, CHECKED OK.
